Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 3, Issue 2


Published
on

July 1, 2015


Pages

127-131


DOI

Article

Extended Eigenvalues of Direct Sum of Operators

Check for updates


Authors

Zameddin I. Ismailov* Affiliation:
Karadeniz Technical University, Faculty of Sciences, Department of Mathematics 61080 Trabzon, Turkey
and Elif Otkun Çevik Affiliation:
Karadeniz Technical University, Institute of Natural Sciences, 61080 Trabzon, Turkey


Abstract

In this paper a connection between extended eigenvalues of direct sum of operators in the direct sum of Hilbert spaces and their coordinate operators has been investigated. Moreover, the structure of the set of extended eigenvalues of normalcompact operators has been researched.


Keywords

Extended eigenvalue, direct sum of operators, compact operator


Citation

Ismailov, Z. I. & Çevik, E. O. (2015). Extended eigenvalues of direct sum of operators. Journal of Analysis & Number Theory, 3(2), 127–131. https://doi.org/10.18576/jant/030208

Published by: Engineering Journals

Engineering Journals Logo